Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Right ventricular conduction delay in ECG, showed left axis deviation in past in ECG, now no left axis deviation. What caused this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I had an ecg in April of 2010 with left axis deviation, in December there was no left axis deviation (axes normal)but a right ventricular conduction delay. What caused this?
Posted Fri, 4 May 2012 in Hypertension and Heart Disease
Answered by Dr. Jasvinder Singh 1 hour later

Thanks for posting your query.

I can understand your concern for this EKG (Electrocardiogram) finding. Left axis deviation (LAD) may be a normal variant, particularly in obese or stocky individuals. The left axis deviation that was seen in April and not in December seems like an error in the EKG recording. It is either that you have a left axis deviation or you do not have it.

Secondly, Right ventricular conduction delay may also be found in some EKG’s but if you are not having any symptom of a cardiac disease like shortness of breath, chest pain, palpitation (awareness of one's heart beat) or dizziness then you should not worry.

If you are showing any of the above mentioned symptoms, then it is suggested to get an echocardiography of the heart done. Echocardiography is more specific in comparison to EKG. Your doubts on left axis deviation will be cleared on an echo.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up query.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor